RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 1  


On the theory of equations of mixed type
A. V. Bitsadze
3
A lower bound of the sum of the squares of the fundamental functions, and of the number of the fundamental values, for an arbitrary $FSF$ of Laplace's operator
V. A. Il'in
7
Certain models connected with Euler's equations
A. A. Dezin
17
Inverse problems of generalized magnetic potentials
A. I. Prilepko
27
Exterior contact inverse problems of generalized magnetic potentials of variable densities
A. I. Prilepko
39
Certain estimates of the solutions of nonlinear equations of mixed type
D. K. Gvazava
50
The principle of limiting amplitude for the Cauchy-Poisson problem in a strip. I
E. K. Isakova
56
The Dirichlet problem for a certain class of elliptic systems of second order differential equations
R. S. Saks
72
Normal solvability of the Dirichlet problem for a certain class of systems of elliptic type
Nguyen Thya Hop
86
A boundary value problem for equations of mixed type with two intersecting curves of degeneracy
M. M. Zainulabidov
99
A certain boundary value problem for vortical and potential flows of an ideal fluid in the axisymmetric case
I. I. Vainshtein
109
The critical points of the Green's function of Laplace's equation
A. Yanushauskas
123
Conservation laws and a priori estimates for certain nonlinear parabolic equations
S. I. Pokhozhaev
129
The Cauchy problem for the nonlinear Schrödinger equation
A. V. Zhiber, A. B. Shabat
137
The Harnack inequality for generalized solutions of second order nonlinear $(k, 0)$-elliptic equations
L. P. Kuptsov
147
Weak solutions of second order quasilinear elliptic systems
G. N. Yakovlev
157
The $L_p$ summability of eigenfunction series
Sh. A. Alimov
164
The summability of Fourier series in a fundamental function system of Laplace's operator, in an arbitrary $N$-dimensional domain ($N\ge4$), by the $T_s(\alpha\lambda_k)$ method
G. I. Furletov
172

Short Communications
A uniqueness condition of the Dirichlet problem for an equation of mixed type in a cylindrical domain
A. M. Nakhushev
190
Methods of stating well-posed problems for second order linear hyperbolic equations on the plane
A. M. Nakhushev
192
Certain problems of the type of the Cauchy problem for a certain degenerate equation
V. A. Eleev
196
A certain mixed problem for the Tricomi equation
V. I. Paškovskii
200
On the question of asymptotic stability of solutions of parabolic equations
È. N. Rudenko
204
The smoothness of solutions of the first boundary value problem for a degenerate elliptic equation
V. N. Vragov
209
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019